Main Article Content
In this paper, we present some new oscillation criteria for second order neutral type dierence equation of the form (an(zn)) + qnf(xn) = en; n n0 > 0; where zn = xn pnxnl and is ratio of odd positive integers. Examples are provided to illustrate the results.
Authors retain the copyright of their manuscripts, and all Open Access articles are distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided that the original work is properly cited.
The use of general descriptive names, trade names, trademarks, and so forth in this publication, even if not specifically identified, does not imply that these names are not protected by the relevant laws and regulations. The submitting author is responsible for securing any permissions needed for the reuse of copyrighted materials included in the manuscript.
While the advice and information in this journal are believed to be true and accurate on the date of its going to press, neither the authors, the editors, nor the publisher can accept any legal responsibility for any errors or omissions that may be made. The publisher makes no warranty, express or implied, with respect to the material contained herein.
New York, 2000.
 R.P. Agarwal, M. Bohner, S.R. Grace and D.'O. Regan, Discrete Oscillation Theory,
Hindawi Publ. Corp., New York, 2005.
 R.P. Agarwal, M.M.S. Manuel and E. Thandapani, Oscillatory and nonoscillatory be-
havior of second order delay dierence equations, Appl. Math. Lett., 10(2)(1997), 103-
 J. Cheng, Existence of nonoscillatory solution of second order linear dierence equa-
tions, Appl. Math. Lett., 20(2007), 892-899.
 I. Gyori and G. Ladas, Oscillation Theory of Delay Dierential Equations with Appli-
cations, Clarendon Press, Oxford, 1991.
 R. Jankowski and E. Schmeidel, Almost oscillation criterca for second order neutral
dierence equations with quasi-dierences, International Journal of Dierence Equa-
tions, 9(1)(2014), 77-86.
 J. Jiang, Oscillation criteria for second order quasilinear neutral delay dierence equa-
tions, Appl. Math. Comput., 125(2002), 287-293.
 W.G. Kelley and A.C. Peterson, Dierence Equations: An Introduction with Applica-
tions, Acad. Press, New York, 1991.
 G. Ladas, Ch.G. Philos and Y.G. Sticas, Sharp condition for the oscillation of delay
dierence equations, J. Appl. Math. Simul., 2(2)(1989), 101-112.
 H.J. Li and C.C. Yeh, Oscillation criteria for second order neutral delay dierence
equations, Comput. Math. Appl., 36(1999), 123-132.
 E. Thandapani, J.R. Graef and P.W. Spikes, On the oscillation of second order quasi-
linear dierence equations, Nonlinear World, 3(1996), 545-565.
 E. Thandapani and K. Mahalingam, Oscillation and nonoscillation of second order
neutral dierence equations, Czechoslovak Math. J., 53(128)(2003), 935-947.
 E. Thandapani and S. Selvarangam, Oscillation theorems for second order nonlinear
neutral dierence equations, J. Math. Comput. Sci., 2(4)(2012), 866-879.
 E. Thandapani, S. Selvarangam, R. Rama and M. Madhan, Improved oscillation crite-
ria for second order nonlinear delay dierence equations with nonpositive neutral term,
Fasciculi Mathematici, 2016.